# SDR CALA2022120203271

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N77539
- Make and model: Boeing 737824
- Aircraft serial: 63642
- Aircraft time: 17,002 hours, 5,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLIDE NOT DISARMED ON DO OR 1L ON OPENING. REPLACED DOOR 1 LEFT ESCAPE SLIDE REF AMM 25-66-01.
